MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 10 MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 10 MM; TIBIAL INSERT FIXED
Model Number 02.07.0510SF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 6 november 2020: lot 1900590: 25 items manufactured and released on 20-may-2019.Expiration date: 2024-05-05.No anomalies found related to the problem.To date, 24 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed after 15 days from the primary surgery due to infection.The surgeon revised the insert and performed a washout (diar).There was no cultures growth from the swabs taken but clinically the patient has an infection.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 10 MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10905718
Report Number3005180920-2020-00825
Device Sequence Number16905479
Product Code JWH
UDI-Device Identifier07630030818240
UDI-Public07630030818240
Combination Product (Y/N)Y
Initial Reporter CountryIS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2024
Device Model Number02.07.0510SF
Device Catalogue Number02.07.0510SF
Device Lot Number1900590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight75